# SDR FDEA201006292221

- Difficulty date: June 29, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 70,955 hours, 24,070 cycles
- Engine: Ge CF66D
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXTERNAL FUSELAGE; FWD CARGO DOOR; FWD EDGE OF DOOR CUTOUT IS BENT AT FS 879 BETWEEN LONGERONS 42R & 43R.
